# SDR A6WA201240186

- Difficulty date: February 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 20,020 hours, 19,713 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Motor-Brake Unit
- Part number: 5332D1007
- Part serial: 2041
- Condition: Failed
- Location: Flap Pdu
- Part time: 20,138 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEG, AIRSPEED 200KTS, ALTITUDE 4000, OAT 20.  PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-18E, BOX 12.  FLAPS RESET.  PLACARDED AND PLACED ON MEL.  R & R FLAP PDU RT MOTOR BRAKE OPS CHECK GOOD.
